RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika

The scientific series "Matematics. Mechanics. Informatics" of the journal "Bulletin of Chelyabinsk State University" have been published from 1991 till 2015.

Chelyabinskiy Fiziko-Matematicheskiy Zhurnal is a continuation of the scientific series "Matematics. Mechanics. Informatics" and "Physics" of the journal "Bulletin of Chelyabinsk State University"

Academic periodical is registered in Federal Supervision Agency for Information Technologies and Communications, Certificate 77-54546.

Index 81226 in United catalog "Russian Press".

Address: 454021, Chelyabinsk, Bratiev Kashirinykh str., 129
Phone: +7 (351) 799-71-18
E-mail:
ISSN: 1994-2796 (print)
Founders: Chelyabinsk State University
Publisher: Chelyabinsk State University
Copyright: Chelyabinsk State University

eLibrary.Ru: http://elibrary.ru/title_about.asp?id=8568


Editor in Chief
Tsiring, Diana Aleksandrovna

hief editor of the scientific direction
Fedorov, Vladimir Evgen'evich

Deputy Editor
Buchel'nikov, Vasilii Dmitrievich

Executive Editor
Sbrodova, Elena Aleksandrovna

Editorial Board
Dementiev, Oleg Nikolaevich
Fominykh, Evgeny Anatol'evich
Kuropatenko, Valentin Fedorovich
Matveev, Sergei Vladimirovich
Mel'nikov, Andrei Vital'evich
Pavlenko, Vyacheslav Nikolaevich
Soloviev, Alexander Artemovich
Ukhobotov, Victor Ivanovich
Ushakov, Vladimir Nikolaevich
Voronin, Sergey Mihailovich

Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
Total publications: 283
Scientific articles: 277
Authors: 227
Citations: 24

Most published authors
Most cited authors
Most cited articles
Most requested articles
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020